TU Berlin

FG Diskrete Mathematik / GeometrieListe

Page Content

to Navigation

There is no English translation for this web page.

Publikationen

Algorithms for highly symmetric linear and integer programs
Citation key BoediJoswigHerr:2013
Author Bödi, Richard and Herr, Katrin and Joswig, Michael
Pages 65–90
Year 2013
ISSN 0025-5610
DOI 10.1007/s10107-011-0487-6
Journal Math. Program.
Volume 137
Number 1-2, Ser. A
Link to publication Download Bibtex entry

Navigation

Quick Access

Schnellnavigation zur Seite über Nummerneingabe